# SDR CALA2014032600391

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 72,723 hours, 18,348 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1014
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 1460 FRAME HAS MULTIPLE DENTS BETWEEN STRINGER 25L - 26L.  FABRICATED DOUBLER FRAME REPAIR AT BS 1460 BETWEEN STRINGER 25L - 26L.  TREATED & PRIMED TOP COATED REPAIR CYCLES AFTER THAT IAW SRM 53-00-07 FIG 201TABLE II IR DOUBLER AS PER SRM 51-20-01.  INSTALLED NEW FRAME REPAIR IAW SRM 53-00-02 CATEGORY B.
